Follow
Ky Ho
Ky Ho
University of Economics Ho Chi Minh City
Verified email at ueh.edu.vn - Homepage
Title
Cited by
Cited by
Year
A-priori bounds and multiplicity of solutions for nonlinear elliptic problems involving the fractional p (⋅)-Laplacian
K Ho, YH Kim
Nonlinear Analysis 188, 179-201, 2019
402019
A-priori bounds and existence for solutions of weighted elliptic equations with a convection term
K Ho, I Sim
Advances in Nonlinear Analysis 6 (4), 427-445, 2017
262017
On degenerate p (x)-Laplace equations involving critical growth with two parameters
K Ho, I Sim
Nonlinear Analysis 132, 95-114, 2016
262016
Existence and some properties of solutions for degenerate elliptic equations with exponent variable
K Ho, I Sim
Nonlinear Analysis: Theory, Methods & Applications 98, 146-164, 2014
202014
EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR DEGENERATE -LAPLACE EQUATIONS INVOLVING CONCAVE-CONVEX TYPE …
K Ho, I Sim
Taiwanese Journal of Mathematics 19 (5), 1469-1493, 2015
192015
The concentration-compactness principles for Ws, p (·,·)(ℝN) and application
K Ho, YH Kim
Advances in Nonlinear Analysis 10 (1), 816-848, 2021
162021
A note on fractional $${\varvec {p}} $$ p-Laplacian problems with singular weights
K Ho, K Perera, I Sim, M Squassina
Journal of Fixed Point Theory and Applications 19 (1), 157-173, 2017
162017
Existence results for degenerate p (x)-Laplace equations with Leray-Lions type operators
K Ho, I Sim
Science China Mathematics 60 (1), 133-146, 2017
112017
Corrigendum to “Existence and some properties of solutions for degenerate elliptic equations with exponent variable”[Nonlinear Anal. 98 (2014) 146–164]
K Ho, I Sim
Nonlinear Analysis 128, 423-426, 2015
112015
Remarks on eigenvalue problems for fractional p (·)-Laplacian
A Bahrouni, K Ho
Asymptotic Analysis 123 (1-2), 139-156, 2021
72021
Properties of eigenvalues and some regularities on fractional p-Laplacian with singular weights
K Ho, I Sim
Nonlinear Analysis 189, 111580, 2019
72019
The boundedness and Hölder continuity of weak solutions to elliptic equations involving variable exponents and critical growth
K Ho, YH Kim, P Winkert, C Zhang
Journal of Differential Equations 313, 503-532, 2022
62022
Existence results for Schrödinger p (⋅)-Laplace equations involving critical growth in RN
K Ho, YH Kim, I Sim
Nonlinear Analysis 182, 20-44, 2019
62019
On a p⋅-biharmonic problem of Kirchhoff type involving critical growth
NT Chung, K Ho
Applicable Analysis, 1-27, 2021
42021
The Fredholm alternative for the p-Laplacian in exterior domains
P Drabek, K Ho, A Sarkar
Nonlinear Analysis 174, 17-53, 2018
42018
Multiple positive solutions for quasilinear elliptic equations of p(x)-Laplacian type with sign-changing nonlinearity
K Ho, CG Kim, I Sim
Electronic Journal of Differential Equations 2014 (237), 1-12, 2014
42014
An existence result for (p, q)-Laplace equations involving sandwich-type and critical growth
K Ho, I Sim
Applied Mathematics Letters 111, 106646, 2021
32021
On the eigenvalue problem involving the weighted p-Laplacian in radially symmetric domains
P Drábek, K Ho, A Sarkar
Journal of Mathematical Analysis and Applications 468 (2), 716-756, 2018
22018
Regularity of solutions for a class of quasilinear elliptic equations related to the Caffarelli-Kohn-Nirenberg inequality
LC Nhan, K Ho, LX Truong
Journal of Mathematical Analysis and Applications, 125474, 2022
12022
Infinitely many solutions for a generalized p (·)‐Laplace equation involving Leray–Lions type operators
H Hai Ha, K Ho, I Sim
Mathematical Methods in the Applied Sciences, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20